A 26-year-old female asked:
I'm taking lisnopril 10mg for high bp, i was just added propranolol 80mg er for migraine prevention. should i be worried about my bp dropping too low?
1 doctor answer • 2 doctors weighed in
Specializes in Cardiology
High BP: Adding an other BP medication is always a concern, i suggest to monitor you BP at home and follow up with your doctor and adjust the BP medication occordingly.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.